# SDR USAA2011091200024

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,218 hours, 30,283 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: D2528110007800
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT ECAM MESSAGES IN TURBULENCE - COVERS REQUIRE ADJUSTMENT.  MAINTENANCE RESECURED LOWER SIDEWALL PANEL.
